Inclusion properties of Lucas polynomials for bi-univalent functions introduced through the q-analogue of the Noor integral operator


ALTINKAYA Ş.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.2, pp.620-629, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1805-86
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.620-629

Abstract

In this paper, by using the (P, Q)-Lucas polynomials and the q-analogue of the Noor integral operator, we aim to build a bridge between the theory of geometric functions and that of special functions.